# SDR 99FDEA00317

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2240153503
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F, E

## Discrepancy

99-196- WHILE CLIMB, ENG NR 2 FIRE ALERT WARNING ACTIVATED.  ENG SHUTDOWN IAW FLT MANUAL.  NR 2 FIRE AGENT DISCHARGED. REMOVED AND REPLACED UP RT FIRE DET ASSY A, HARNESS OF DH4 TO DH23, DH22 TO DH7, AND DH7 TO DH8 FOR MAINT PREVENTION PER MD-11.  RUN ENG WITH HI PWR ALL COND NML.
